- 12-16-2003, 02:43 AM
About 6 months ago, I did a 10 week cycle of sustanon. In the last year I have found that I don't get aroused as easily. Now it isn't as easy to get an erection as it used to be. The hardest part, though, is keeping one once I have it. I thought about seeing a doc, but I don't have insurance. I could order liquid viagra online, but I don't want to become dependent on it for the rest of my life. My girlfriend is very hot, and I should not have any problem with getting in the mood for her. Some of it may be in my head, but I think I am still way too young for this problem. By the way, I'm 23 years old. Any suggestions?
- 12-16-2003, 02:47 AM
- 12-16-2003, 02:56 AM
12-16-2003, 07:40 AM
Moved and not paying attention to what you were doing.
There can be more to this than just the use of test.. anything else you are using right now?
Similar Forum Threads
- By ABNRanger in forum General ChatReplies: 22Last Post: 11-05-2008, 05:39 PM
- By yeahright in forum General ChatReplies: 14Last Post: 05-28-2006, 12:03 AM
- By fkngchucknorris in forum General ChatReplies: 2Last Post: 06-17-2005, 10:51 AM
- By Zack in forum AnabolicsReplies: 3Last Post: 05-20-2003, 08:43 AM